# SDR 95ZZZX2013

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UX
- Make and model: Beech 1900D
- Aircraft serial: UE101
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1143610441
- Condition: Frozen
- Location: Gear Well
- Part time: 2,020 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ISN - AFTER TAKEOFF, CREW ELECTED AN AIR TURN BACK WHEN THE DOWNLOCK SWITCH WOULD NOT ACTIVATE.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE THAWED OUT THE DOWNLOCK SWITCH AND ACCOMPLISHED A SATISFACTORY GEAR SWING.
